# SDR DALA2024071107032

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION SPOTS FOUND ON OUTER FLANGE OF STR 40R AT FR34 AND STR 41R BETWEEN FR30/FR34 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER ER/A 618934-14 . (0440456)
